# SDR DALA2025082006223

- Difficulty date: August 16, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N126DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50045
- Aircraft time: 15,266 hours, 7,109 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK RBL 44 BETWEEN FR20 TO FR22. REMOVED DAMAGED SEAT TRACK ON PASSENGER CABIN AT RBL 44 FROM FR 20 TO FR 30 AND REPLACED PER A220 ASRP BD500-A-J51-42-21-00AAA- 078A-A AND BOMBARDIER PL C02312600 REV-E. (LP# 1146767)
